# SDR SWAA2015121547120

- Difficulty date: November 16, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 60,709 hours, 35,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT OTBD MAIN TRACK, CORRODED ON UPPER SIDE.  R & R NR 4 SLAT TRACK IAW CMM.
